# SDR CALA2023062101955

- Difficulty date: June 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 74,975 hours, 32,182 cycles
- System (JASC): 2700 · Flight Control System
- Part: Secu
- Part number: B372BAM0515
- Part serial: 6318
- Condition: Faulty
- Location: Sec 1
- Part time: 14,418 hours, 6,596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLR FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL POS IS R SPLR 3 REQUEST TO PLACE ON MEL COMPLIED WITH MEL, POS IS R SPLR 3 DISPATCH DESK: 33 NAME: PA DATE: 17-JUN-23- APPROVED FOR MEL 2764U PREV LEGS REP SHOWS R SPLR3 POS XDCR 31CE6. NEEDS TO T/S PER TSM 27-60-00-810-829-A FAILURE OF THE RIGHT SPOILER 3 POSITION TRANSDUCER SPOILER POSITION R3 WAS REPLACED AS PER AMM TASK 27-64-43/401, NO HELP THE FAILURE MESSAGE CONTINUE TRIED SEC1 NO HELP REMOVAL/ INSTALLATION PF SERVOCONTROL SPOILER R3 SHOULD BE PER AMM TASK 27-64-51/401 CONTROL, SERVOC OFF 31-2763-9-0003 7188 ON 31-2763-9-0003 1327 CONTROL, SERVOC OFF 31-2763-9-0003 7188 ON 0000 REINSTALL OLD ONE. WILL REQUIRING WIRING CHECK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1680998 SN OFF 7188 ITEM FLAG FOR INSPECTION ON ERROR. INSPECTION NO REQUIRED AT THIS TIME. TECH SUPPORT UPDATE. REF WDM 27-94-08, 27-94-11 CHECKED WIRING FROM SEC1 RACK CONNECTOR 1CE1. PINS 6G AND 6H, 6J AND 6K OF AD SECTOR AND PINS 14F AND 14G OF SECTOR AA CHECKED TO GROUND USING MULTIMETER AND MEGAR NO SHORTS, ALSO CHECKED FOR CONTINUITY USING FLUKE 289 LOW OHM SETTING. WIRING CHECKED GOOD ALL RUNS READ 3.87 OHMS CONTINUITY AND INFINITE TO GROUND AND WIRE TO WIRE. IADLM MACINNES COMPUTER, SPOIL OFF 31-2794-9-0001 6318 ON 0000 COMPUTER, SPOIL OFF 31-2794-9-0001 6318 ON 31-2794-9-0001 6908 R/R SEC 1 IN REFERENCE AMM 27-94-34/401, OPS CHECK GOOD. MEL CLEARED. PARTS USED: 31-2794-9-0001,QTY :1 ADD EMP:U409812 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1917199 SN OFF 6318
